# SDR SWAA096845

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 66,425 hours, 53,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: SA17N509
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT AFT EXTERNAL EMERGENCY EXIT LIGHT INOP.  REPAIRED WIRE PER SWPM.
